On the sum of the differences of the eigenvalues of two self-adjoint operators
Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1202-1205
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_6_a3,
author = {M. G. Gasymov},
title = {On the sum of the differences of the eigenvalues of two self-adjoint operators},
journal = {Doklady Akademii Nauk},
pages = {1202--1205},
year = {1963},
volume = {150},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a3/}
}
M. G. Gasymov. On the sum of the differences of the eigenvalues of two self-adjoint operators. Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1202-1205. http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a3/